Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Depression Support Center Depression Support Center

Wellbutrin making me groggy? Really??

Posted by on Oct. 31, 2013 at 12:42 PM
  • 7 Replies

I just started this 5 days ago and feel groggy, no boost of energy. Maybe b/c I haven't taken it for long enough or maybe b/c it's a low starting dose? Anyone else have this? Ugh. I just want my energy!

by on Oct. 31, 2013 at 12:42 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-7):
Anonymous
by Anonymous on Oct. 31, 2013 at 12:46 PM

Wellbutrin make me so horny....my BF loves it when I take it because I want sex all the time!.

lucy164
by Platinum Member on Oct. 31, 2013 at 5:15 PM

Give it more then 5 days.  At least two weeks and then see how you feel.

lyrick24
by Ruby Member on Nov. 1, 2013 at 5:04 AM
I woul give it more time to vive your system time to adjust to it. After two to three weeks if it is still doing it then I would talk to my Dr. There is something they can give you for energy but I am not sure what the name of it is. You might want to talk to your Dr about it. I know you are struggling right now. I hope things work out for you.
gonecrazi
by Silver Member on Nov. 1, 2013 at 4:07 PM

 Wellbutrin never made me sleepy. I've been on it for almost 3 years.

momwriter
by Silver Member on Nov. 1, 2013 at 4:09 PM

I wasn't sleepy from it today. I guess it wasn't the Wellbutrin making me tired yesterday....probably the extra Klonopin from the night before.


Quoting gonecrazi:

 Wellbutrin never made me sleepy. I've been on it for almost 3 years.



dorothycapalit
by on Nov. 6, 2013 at 12:43 AM


    I was on name brand Wellbutrin before generics came out.   I had energy from day one.

        No generics are as good for me.

matreshka
by Ruby Member on Nov. 6, 2013 at 5:09 AM
Klonopin can.make you real sleepy. Since you started st s low dose .. I wouldn't expect any changes until you are at a therapeutic level.

Quoting momwriter:

I wasn't sleepy from it today. I guess it wasn't the Wellbutrin making me tired yesterday....probably the extra Klonopin from the night before.



Quoting gonecrazi:

 Wellbutrin never made me sleepy. I've been on it for almost 3 years.




Posted on CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)